Alert archive / Texas / Tornado Warnings in 2011

Tornado Warning 37, NWS Fort Worth, TX

April 25, 2011Anderson County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 25, 2011, 7:38 PM CDT for Anderson County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 7:38 PM CDT (00:38 UTC)
Expired
Apr 25, 2011, 8:30 PM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Anderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 191 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:08 PM CDTHAIL 0.884 Ssw Elkhart, TXDIME TO NICKEL SIZE HAIL 4 MILES SSW OF ELKHART.
Apr 25, 8:27 PM CDTHAIL 1.75Elkhart, TXQUARTER TO GOLFBALL SIZED HAIL REPORTED IN ELKHART. 12 INCH TREE ALSO KNOCKED DOWN ACROSS FROM FM861.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 2:41 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
782 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
553 m²/s²
Significant tornado parameter
0.4
Supercell composite
15.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WFUS54 KFWD 260038
TORFWD
TXC001-260130-
/O.NEW.KFWD.TO.W.0037.110426T0038Z-110426T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ANDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 830 PM CDT

* AT 738 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS 19 MILES WEST OF ELKHART...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  ELKHART AROUND 805 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3159 9528 3154 9564 3151 9570 3151 9573
      3154 9576 3157 9572 3162 9571 3165 9574
      3161 9577 3165 9579 3165 9575 3168 9576
      3165 9528
TIME...MOT...LOC 0038Z 274DEG 29KT 3156 9586

$$


85/NH
2 follow-up statements
402 
WWUS54 KFWD 260059
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CDT MON APR 25 2011

TXC001-260130-
/O.CON.KFWD.TO.W.0037.000000T0000Z-110426T0130Z/
ANDERSON TX-
759 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN ANDERSON COUNTY...

AT 759 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO. 
THIS TORNADO WAS LOCATED 10 MILES SOUTHWEST OF ELKHART...MOVING EAST
AT 30 MPH.

THE TORNADO WILL BE NEAR...
  ELKHART AROUND 810 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3159 9528 3154 9564 3151 9570 3151 9573
      3154 9576 3157 9572 3162 9571 3165 9574
      3161 9577 3165 9579 3165 9575 3168 9576
      3165 9528
TIME...MOT...LOC 0059Z 270DEG 26KT 3157 9569

$$
192 
WWUS54 KFWD 260118
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT MON APR 25 2011

TXC001-260130-
/O.CON.KFWD.TO.W.0037.000000T0000Z-110426T0130Z/
ANDERSON TX-
818 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN ANDERSON COUNTY...

AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOS.  THIS TORNADO WAS LOCATED 4 MILES SOUTH OF ELKHART...
MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  RURAL SOUTHEASTERN ANDERSON COUNTY AT 830 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3159 9528 3154 9564 3151 9570 3151 9573
      3154 9576 3157 9572 3162 9571 3165 9574
      3161 9577 3165 9579 3165 9575 3168 9576
      3165 9528
TIME...MOT...LOC 0115Z 270DEG 26KT 3156 9555

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 7:01 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 25, 7:01 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
701 PM CDT MON APR 25 2011

.AVIATION...
MAIN AVIATION WEATHER CONCERNS WITH THIS TAF PACKAGE WILL BE
TIMING OF THE FRONT AND WIND SHIFT...THE POTENTIAL FOR
REDEVELOPMENT OF THUNDERSTORMS ALONG THE RETREATING DRY LINE...THE
RETURN OF MVFR CEILINGS AHEAD AND BEHIND THE COLD FRONT AND THE
WIND SHIFT BACK TO SOUTH FLOW ON TUESDAY.

THE DRY LINE CONTINUES TO LIFT BACK NORTHWEST OF THE METROPLEX TAF
SITES. WE EXPECT A LIGHT...MAINLY SOUTH TO SOUTHEAST WIND THROUGH
THE EVENING. THE COLD FRONT WILL MOVE ACROSS THE METROPLEX TAF
SITES AROUND 06Z AND SHORTLY AFTER IN WACO. THE WIND WILL TURN TO
THE NORTHWEST WITH THE PASSAGE OF THE COLD FRONT AND INCREASE BETWEEN
10 AND 13 KNOTS. THE NORTHWEST WINDS WILL BE SHORT LIVED AS
SURFACE LOW PRESSURE QUICKLY DEVELOPS IN WEST TEXAS TUESDAY AND
RESULT IN A RETURN OF SOUTHEAST TO SOUTH WINDS.

SOME BRIEF MVFR CEILINGS ARE POSSIBLE JUST AHEAD OF THE COLD
FRONT IN WACO AND BEHIND THE COLD FRONT AT ALL SITES. ANY LOW
CLOUDS THAT DO FORM WILL LIFT AND SCATTER BY MIDDAY TUESDAY WITH
VFR CONDITIONS EXPECTED TUESDAY AFTERNOON.

FOR NOW WE WILL LEAVE THUNDERSTORM CHANCES OUT OF THE TAFS AS
FORCING ALONG THE DRYLINE THIS EVENING SHOULD BE WEAK. THERE IS
STILL A POTENTIAL THAT SOME STORMS COULD DEVELOP WITH THE FRONT
OVERNIGHT BUT CONFIDENCE IS LOW.

79

&&

.PREV DISCUSSION... /ISSUED 248 PM CDT MON APR 25 2011/
HIGH END SEVERE THREAT CONTINUES FOR THE REST OF TODAY..WITH
TORNADO WATCHES COVERING ALL AREAS EAST OF THE COLD FRONT/DRY
LINE. MIDDAY SOUNDING SHOWS ALMOST 5000 JOULES OF CAPE...THE
MOST WE HAVE SEEN IN QUITE A WHILE.

COLD FRONT/DRY LINE WILL SHUT OFF CONVECTION FROM THE WEST...BUT
ON TUESDAY THE WARM SECTOR WILL STILL COVER EASTERN NORTH TEXAS
AND AS FRONT RETREATS NORTH THERE REMAINS A THREAT FOR STORMS IN
THE SOUTH AND EAST THROUGH TUESDAY NIGHT. ON WEDNESDAY THE NEXT
SYSTEM PUSHES THE COLD FRONT THROUGH EARLY AND THE STORM THREAT
SHUTS OFF FROM THE WEST AGAIN. BY MID DAY NORTH TEXAS SHOULD BE DONE
WITH STORMS FOR A FEW DAYS.

EXPECT A DRIER ATMOSPHERE AND SOME SUBSIDENCE...AND THUS A
CAP...THROUGH FRIDAY. NEXT FRONT PUSHES IN SATURDAY AND HAVE
CONTINUED THE LOW POPS FOR THAT SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  85  57  76  51 /  30  10  20   5   5
WACO, TX              64  93  57  82  48 /  40  20  20   5   5
PARIS, TX             62  80  55  72  49 /  50  20  40  30   5
DENTON, TX            58  83  53  75  46 /  30  10  20   5   5
MCKINNEY, TX          59  84  55  75  48 /  40  10  30  10   5
DALLAS, TX            59  86  57  77  53 /  30  10  20   5   5
TERRELL, TX           62  84  55  77  48 /  40  20  30  10   5
CORSICANA, TX         70  88  57  80  49 /  50  20  20   5   5
TEMPLE, TX            66  95  58  85  48 /  40  20  20   5   5
MINERAL WELLS, TX     57  88  53  77  46 /  10  10  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/30
Hazardous weather outlook, Apr 25, 7:31 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT MON APR 25 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270045-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
731 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

A TORNADO WATCH IS IN EFFECT FOR THE EAST AND SOUTHEAST SECTIONS
OF NORTH TEXAS THROUGH 10 PM.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE CENTRAL AND EASTERN
SECTIONS OF NORTH TEXAS THROUGH THE EVENING. SEVERE THUNDERSTORMS
ARE LIKELY WITH HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES...ESPECIALLY ACROSS THE SOUTHEAST SECTIONS OF NORTH
TEXAS. LOCALLY HEAVY RAINFALL AND SOME FLASH FLOODING IS ALSO
POSSIBLE. THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST
OVERNIGHT AS A COLD FRONT MOVES ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF
NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT
AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS MOST OF THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE EAST OF INTERSTATE 35 TONIGHT.

In the hours before

Local storm report, Apr 25, 7:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TORNADO          2 SW FAIRFIELD          31.70N  96.19W
04/25/2011                   FREESTONE          TX   TRAINED SPOTTER

            BRIEF ROPE TORNADO TOUCHDOWN 2 TO 3 MILES SW OF
            FAIRFIELD.
Local storm report, Apr 25, 7:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             FAIRFIELD               31.72N  96.17W
04/25/2011  E1.00 INCH       FREESTONE          TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN FAIRFIELD.
Special weather statement, Apr 25, 7:32 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT MON APR 25 2011

TXZ146-260100-
NAVARRO TX-
732 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NAVARRO COUNTY

AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CORSICANA...MOVING EAST AT
45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...CORSICANA AND
NAVARRO.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3200 9607 3185 9640 3197 9665 3217 9650
      3211 9617 3202 9605
TIME...MOT...LOC 0033Z 289DEG 37KT 3200 9640
Local storm report, Apr 25, 7:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             FAIRFIELD               31.72N  96.17W
04/25/2011  E2.50 INCH       FREESTONE          TX   TRAINED SPOTTER

            UP TO TENNISBALL SIZE HAIL IN FAIRFIELD.
Local storm report, Apr 25, 7:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             2 SW FAIRFIELD          31.70N  96.19W
04/25/2011  E1.75 INCH       FREESTONE          TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED 2 MILES SW OF FAIRFIELD.
Local storm report, Apr 25, 7:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          2 N OAKWOOD             31.53N  95.80W
04/25/2011                   LEON               TX   LAW ENFORCEMENT

            2 SPOTTED. ONE JUST OFF THE GROUND, ONE FULLY ON THE
            GROUND.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:11 PM CDTTornado WarningFWDFreestone, Leon49 min
Apr 25, 7:17 PM CDTSevere Thunderstorm WarningFWDHenderson58 min
Apr 25, 7:28 PM CDTTornado WarningFWDFreestone19 min
Apr 25, 7:32 PM CDTSpecial Weather StatementFWDNavarro28 min
Apr 25, 7:51 PM CDTTornado WarningFWDFreestone, Navarro39 min
Apr 25, 7:57 PM CDTTornado WarningFWDFreestone, Leon33 min
Apr 25, 8:27 PM CDTSevere Thunderstorm WarningFWDAnderson63 min
Apr 25, 8:30 PM CDTTornado WarningFWDFreestone, Leon45 min
Apr 25, 8:42 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon2 hr
Apr 25, 9:21 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 9:29 PM CDTSpecial Weather StatementFWDAnderson31 min
Apr 25, 9:40 PM CDTSpecial Weather StatementFWDFreestone35 min
Apr 25, 10:13 PM CDTSpecial Weather StatementFWDLeon32 min
Apr 25, 10:28 PM CDTSevere Thunderstorm WarningFWDLeon30 min
Apr 26, 2:37 PM CDTSpecial Weather StatementFWDHill23 min
Apr 26, 2:48 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson57 min
Apr 26, 3:26 PM CDTSpecial Weather StatementFWDDallas34 min
Apr 26, 3:28 PM CDTTornado WarningFWDEllis, Navarro47 min
Apr 26, 3:33 PM CDTSpecial Weather StatementFWDRobertson27 min
Apr 26, 3:44 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson61 min
Apr 26, 3:53 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman52 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningFWDMilam51 min
Apr 26, 4:00 PM CDTTornado WarningFWDEllis, Henderson, Kaufman45 min
Apr 26, 4:13 PM CDTTornado WarningFWDHenderson, Navarro47 min
Apr 26, 4:15 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson60 min
Apr 26, 4:22 PM CDTSevere Thunderstorm WarningFWDAnderson38 min
Apr 26, 4:28 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone62 min
Apr 26, 4:32 PM CDTTornado WarningFWDLeon, Robertson43 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson52 min
Apr 26, 4:41 PM CDTTornado WarningFWDHenderson, Kaufman, Van Zandt64 min
Apr 26, 4:43 PM CDTSevere Thunderstorm WarningFWDLeon32 min
Apr 26, 4:50 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hill, Johnson55 min
Apr 26, 4:54 PM CDTTornado WarningFWDLeon23 min
Apr 26, 4:56 PM CDTSevere Thunderstorm WarningFWDHill30 min
Apr 26, 5:03 PM CDTSevere Thunderstorm WarningFWDAnderson57 min
Apr 26, 5:09 PM CDTTornado WarningFWDEllis, Kaufman51 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningFWDLeon47 min
Apr 26, 5:19 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro56 min
Apr 26, 5:22 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall30 min
Apr 26, 5:25 PM CDTTornado WarningFWDEllis, Navarro50 min
Apr 26, 5:26 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar32 min
Apr 26, 5:33 PM CDTTornado WarningFWDHill, Navarro42 min
Apr 26, 5:42 PM CDTTornado WarningFWDVan Zandt48 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson62 min
Apr 26, 5:46 PM CDTSevere Thunderstorm WarningFWDLamar59 min
Apr 26, 5:50 PM CDTTornado WarningFWDHenderson, Kaufman, Van Zandt40 min
Apr 26, 5:54 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan66 min
Apr 26, 5:55 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt65 min
Apr 26, 6:05 PM CDTTornado WarningFWDHenderson, Navarro40 min
Apr 26, 6:11 PM CDTTornado WarningFWDNavarro49 min
Apr 26, 6:26 PM CDTTornado WarningFWDEllis, Navarro49 min
Apr 26, 6:27 PM CDTTornado WarningFWDHenderson, Van Zandt63 min
Apr 26, 6:31 PM CDTTornado WarningFWDFalls, Limestone, McLennan44 min
Apr 26, 6:43 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar62 min
Apr 26, 6:43 PM CDTTornado WarningFWDHenderson47 min
Apr 26, 6:54 PM CDTTornado WarningFWDDelta, Hopkins, Lamar21 min
Apr 26, 6:54 PM CDTTornado WarningFWDHenderson, Navarro51 min
Apr 26, 6:55 PM CDTSevere Thunderstorm WarningFWDEllis46 min

Nearby

Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.